# SDR USAA2014111400013

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C2 CHECK EMER LIGHTS INOPERATIVE ON SEATS.  TROUBLE SHOT & FOUND TERMINAL DISCONNECTED.  CONNECTED TERMINAL & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00-710-801-401.  SYS CHECKED NORMAL.
